Mathematical Notes

, Volume 103, Issue 1–2, pp 155–163 | Cite as

Liouville-Type Theorem for a Nonlinear Degenerate Parabolic System of Inequalities



In this paper, we establish some new Liouville-type results for solutions of nonlinear degenerate parabolic system of inequalities. Nonexistence of nontrivial global solutions to initial-value problems is studied by using scaling transformations and test functions.


degenerate parabolic system of inequalities Liouville-type results global solutions 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    F. Antonelli, E. Barucci, and A. Pascucci, “A comparison result for FBSDE with applications to decisions theory,” Math. Methods Oper. Res. 54, 407–423 (2001).MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    F. Antonelli and A. Pascucci, “On the viscosity solutions of a stochastic differential utility problem,” J. Differ. Equations 186, 69–87 (2002).MathSciNetCrossRefGoogle Scholar
  3. 3.
    H. Wu, “Blow-up and nonexistence of solutions of some semilinear degenerate parabolic equations,” Bound. Value Probl. 157, 1–12 (2015).MathSciNetGoogle Scholar
  4. 4.
    P. Polácik, P. Quittner, and Ph. Souplet, “Singularity and decay estimates in superlinear problems via Liouville-type theorems, Part I: Elliptic equations and systems,” Duke Math. J. 139, 555–579 (2007).MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    P. Polácik, P. Quittner, and Ph. Souplet, “Singularity and decay estimates in superlinear problems via Liouville-type theorems, Part II: Parabolic equations,” Indiana Univ. Math. J. 56, 879–908 (2007).MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    J. Földes, “Liouville theorems, a priori estimates, and blow-up rates for solutions of indefinite superlinear parabolic problems,” Czech. Math. J. 136 (61), 169–198 (2011).MathSciNetMATHGoogle Scholar
  7. 7.
    K. Hayakawa, “On nonexistence of global solutions of some semilinear parabolic differential equations,” Proc. Japan Acad. Ser. A 49, 503–505 (1973).MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    B. Gidas and J. Spruck, “Global and local behavior of positive solutions of nonlinear elliptic equations,” Comm. Pure Appl. Math. 34(4), 525–598 (1981).MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    M. Escobedo and M. A. Herrero, “Boundedness and blow up for a semilinear reaction-diffusion system,” J. Differ. Equations 89, 176–202 (1991).MathSciNetCrossRefMATHGoogle Scholar
  10. 10.
    A. G. Kartsatos and V. V. Kurta, “On a Liouville-type theorem and the Fujita blow-up phenomenon,” Proc. Amer. Math. Soc. 132, 807–813 (2004).MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    M. Chipot and F. B. Weissler, “Some blowup results for a nonlinear parabolic equation with a gradient term,” SIAM J. Math. Anal. 20, 886–907 (1989).MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    E. Mitidieri and S. I. Pokhozhaev, “A priori estimates and blow-up of solutions to nonlinear partial differential equations and inequalities,” Tr. Mat. Inst. Steklova 234, 3–383 (2001).MATHGoogle Scholar
  13. 13.
    P. Polácik and P. Quittner, “Liouville-type theorems and complete blow-up for indefinite superlinear parabolic equations,” in Progress in Nonlinear Differential Equations and Their Applications (Birkhäuser, Basel, 2005), Vol. 64, pp. 391–402.Google Scholar
  14. 14.
    F. Sh. Li and J. L. Li, “Global existence and blow-up phenomena for nonlinear divergence form parabolic equations with inhomogeneous Neumann boundary conditions,” J. Math. Anal. Appl. 385, 1005–1014 (2012).MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Y. Du and S. Li, “Nonlinear Liouville theorems and a priori estimates for indefinite superlinear elliptic equations,” Adv. Differential Equations 10, 841–860 (2005).MathSciNetMATHGoogle Scholar
  16. 16.
    S. N. Armstrong and B. Sirakov, “Nonexistence of positive supersolutions of elliptic equations via the maximum principle,” Comm. Partial Differential Equations 36, 2011–2047 (2011).MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    G. Caristi, “Existence and nonexistence of global solutions of degenerate and singular parabolic systems,” Abstr. Appl. Anal. 5, 265–284 (2000).MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    L. H. Min, “Liouville-type theorem for higher-order Hardy-Hénon system of inequalities,” Math. Inequal. Appl. 17 (4), 1427–1439 (2014).MathSciNetMATHGoogle Scholar
  19. 19.
    P. Quittner and Ph. Souplet, Superlinear Parabolic Problems. Blow-up, Global Existence and Steady States, in Birkhäuser Advanced Texts (Birkhäuser Verlag, Basel, 2007).MATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.School of Mathematical SciencesQufu Normal UniversityQufuChina

Personalised recommendations